Title of article :
Multiple positive solutions for nonlinear three-point boundary value problems on time scales
Author/Authors :
?smail Yaslan، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2008
Pages :
9
From page :
1861
To page :
1869
Abstract :
In this paper, we consider the nonlinear second-order three-point boundary value problem where is a time scale, 0≤t10 and β≥0 are given constants. By using fixed-point theorems in cones, some new results are obtained for the existence of at least one,two and three positive solutions of the above problem.
Keywords :
cone , Fixed-point theorems , positive solutions , boundary value problems , time scales
Journal title :
Computers and Mathematics with Applications
Serial Year :
2008
Journal title :
Computers and Mathematics with Applications
Record number :
920793
Link To Document :
بازگشت